# SDR IPXA2020072097940

- Difficulty date: May 29, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO TRACK WAS CORRODED FROM BS 1501 TO 5-89, LBL-10.  REPAIRED THE CARGO TRACK IAW SRM 53-00-51 REPAIR 1 FIG 201 REV. 66.   (MAJOR).
